MAUDE Adverse Event Report: CORIN LTD METAFIX; METAFIX FEMORAL STEM

CORIN LTD METAFIX; METAFIX FEMORAL STEM
Model Number 579.0003
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Metafix revision after approximately 10 years due to fracture of the stem.
 
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including, were any other corin implants revised, post promary and pre revision x-rays, operative notes (primary and revision), patient age, activity level, patient medical history, did the patient follow the correct post-op protocl and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received will be provided in an supplemental report upon completion of the investigation.The relevant device manufacturing records will be indentified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information including, were any other corin implants revised, post promary and pre revision x-rays, operative notes (primary and revision), patient age, activity level, patient medical history, did the patient follow the correct post-op protocl and an update on the patient post revision were requested in order to progress with the investigation of this event.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All finished parts associated with these records conformed to material and dimesnional specification at the time of manufacture.The investigation determined no device related reason for this metafix femoral neck failure.The stem was confirmed in specification as documented by the dhr.No clear root cause was determined, the ifu provides guidance to the surgeon regarding factors that may impact the product's lifetime, and warnings regarding situations which may threaten the success of the hip replacement, which includes obesity or excessive weight.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Metafix revision after approximately 10 years due to fracture of the stem.

Brand Name
METAFIX
Common Device Name
METAFIX FEMORAL STEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22435782
Report Number9614209-2025-00529
Device Sequence Number19624041
Product Code LZO
UDI-Device Identifier05055196900691
UDI-Public05055196900691
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K082525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2020
Device Model Number579.0003
Device Catalogue NumberN/A
Device Lot Number299220
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight120 KG